# SDR 2022F00091

- Difficulty date: December 23, 2021
- Submitted: February 2, 2022
- Operation: General aviation
- Aircraft: N7644S
- Make and model: Skrsky S76B
- Aircraft serial: 760314
- Aircraft time: 9,513 hours, 23,416 cycles
- Engine: Pwa PT6B36
- Engine time: 8,653 hours, 12,070 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Spar Cap
- Part number: 7620105002128
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 9,513 hours, 23,416 cycles
- Component: Tail Rotor Pylo, Skrsky, NA
- Component part number: 7607020534011
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SIKORSKY SERVICE BULLETIN 76-015, A CRACK WAS DISCOVERED RADIATING AROUND THE UPPER LEFT HORIZONTAL STABILIZER ATTACHMENT FITTING BOLT HOLE. THE CRACK WAS INITIALLY DISCOVERED VISUALLY AND CONFIRMED WITH DYE-PENETRANT INSPECTION. THE CRACK IS LIMITED TO THE AFT SPAR CAP ANGLE, SIKORSKY P/N: 76201-05002-128. THIS CRACK IS APPROXIMATELY 5.00 INCHES ABOVE THE AREA THAT IS AFFECTED BY SB 76-015. IN COMMUNICATION WITH SIKORSKY, IT HAS BEEN DETERMINED THAT THE AFT SPAR CAP ANGLE REQUIRES REPLACEMENT.
